Couldn't find what you looking for?

TRY OUR SEARCH!

I had unprotected sex with my boyfriend and i took a PLAN B within the time frame. I got my period about 2 wks later (at least thats what i think it was. This was a week earlier but i wasnt worried as i know that PLAN B messs with your cycle). I had unprotected sex the day after my period ended but i wasnt worried cause this was the safe. Two weeks later i am having another period. What could this be? Am i pregnant or is the PLAN B messing up my cycle? Was the first bleeding really a period? I am too scared to take a pregnancy test!! Please help me.

Loading...

The same exact thing happened to me this month. I also used the Plan B. And believe me I am just as scared as you are to take that test! If anyone can explain this to us that would be great! Thanks.
Reply

Loading...

Just like any medicine, Plan B (levonorgestrel) can cause side effects. However, not everyone who uses the contraceptive will experience side effects. In fact, most women tolerate it quite well. If Plan B side effects do occur, in most cases, they are minor and either require no treatment or are easily treated by you or your healthcare provider. Some of the known side effects are nausea, abdominal pain, sometimes a heavier menstrual period and sometimes a lighter period, dizziness, breast tenderness, and many more symptoms that are similar to that of a pregnant woman. Most women will get their period right on schedule after taking Plan B, although sometimes the drug can delay a period by a few days. If your period is more than a week late, you should take a pregnancy test to make sure you are not pregnant (after all, Plan B is not 100 percent effective).
Reply

Loading...